Translator Disclaimer
1 March 2001 Geometry of stationary sets for the wave equation in ℝn: The case of finitely supported initial data
Mark L. Agranovsky, Eric Todd Quinto
Duke Math. J. 107(1): 57-84 (1 March 2001). DOI: 10.1215/S0012-7094-01-10714-X

Abstract

We consider the Cauchy problem for the wave equation in the whole space ℝn, with initial data that are distributions supported on finite sets. The main result is a precise description of the geometry of the sets of stationary points of the solutions to the wave equation.

Citation

Download Citation

Mark L. Agranovsky. Eric Todd Quinto. "Geometry of stationary sets for the wave equation in ℝn: The case of finitely supported initial data." Duke Math. J. 107 (1) 57 - 84, 1 March 2001. https://doi.org/10.1215/S0012-7094-01-10714-X

Information

Published: 1 March 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1010.35001
MathSciNet: MR1815250
Digital Object Identifier: 10.1215/S0012-7094-01-10714-X

Subjects:
Primary: 35L05
Secondary: 35L10, 35S30, 44A12

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.107 • No. 1 • 1 March 2001
Back to Top